| Catalog Number |
5954460 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Hernia (2240)
| Date of Event |
11/12/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-dec-2017) is considered to be a best estimate; the event date (12-nov-2025) is considered to be a best estimate based on the date of awareness.This mdr represents the ventralight st mesh (device 2).An additional supplemental emdr was submitted to represent the ventralex mesh (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Per information provided: (b)(6) 2015 - patient was diagnosed with ventral hernia/umbilical hernia thereby underwent open repair with the implant of ventralex mesh (device 1).Per operative notes, ¿an infraumbilical incision was made.Hernia sac was dissected out.A ventralex mesh (device 1) was placed into the abdomen and secure it with sutures.¿ (b)(6) 2018 - patient was diagnosed with recurrent incisional hernia, adhesion underwent open repair with implant of ventralight st mesh (device 2) and explant of ventralex mesh (device 1).Per operative notes, ¿an incision was made over the site of the hernia through the skin and subcutaneous tissue.After opening the fascia previously placed ventralex mesh (device 1) was removed.All adhesions were taken down.A ventralight st mesh (device 2) was placed into the defect and closed with sutures.¿ (b)(6) 2018 ¿ patient was diagnosed with recurrent incisional hernia.Revision surgery was performed.(note: no information provided in mrr about this procedure.).